A diffusive SI model with Allee effect and application to FIV

F M Hilker, M Langlais, S V Petrovskii, H Malchow

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish
Pages (from-to)61-80
Number of pages20
JournalMathematical Biosciences
Volume206
Issue number1
DOIs
Publication statusPublished - Mar 2007

Cite this

Hilker, F. M., Langlais, M., Petrovskii, S. V., & Malchow, H. (2007). A diffusive SI model with Allee effect and application to FIV. Mathematical Biosciences, 206(1), 61-80. https://doi.org/10.1016/j.mbs.2005.10.003